advertisement
Question
Posted by: Jean | 2012/04/19

Sex

Hi,
I have a very unhappy fiance because the last two years my sex drive has been non-existent. I have alot of stress in my life ( work ), am on Wellbutrin Antideps. and using the Evra patch ( was suppose to help after leaving the pill but has not worked )
What to do? I am really not in the mood and I want to be, it''s just not there. We had a very very healthy sexlife.
Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Stress and depression can certainly affect your libido. This is probably what you need to work on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/04/24

Stress and depression can certainly affect your libido. This is probably what you need to work on.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement